# SDR 95ZZZM396

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N765BE
- Make and model: Lkheed 10113851
- Aircraft serial: 193P1105
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fs 1585-1625
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, C2 COMPARTMENT LOWER LOBE LONGERON 39 IS CORRODED FROM FS 1585 TO FS 1625.  REMOVED DAMAGED AREA, TREATED, FABRICATED AND INSTALLED REPAIR PER SRM 53-13-00.  (M)
